Neuer Aufbau der nichteuklidischen (hyperbolischen) Trigonometrie

O. Perron

Mathematische Annalen (1943)

  • Volume: 119, page 247-265
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Perron, O.. "Neuer Aufbau der nichteuklidischen (hyperbolischen) Trigonometrie." Mathematische Annalen 119 (1943): 247-265. <>.

author = {Perron, O.},
journal = {Mathematische Annalen},
keywords = {foundations of geometry, noneuclidean geometry},
pages = {247-265},
title = {Neuer Aufbau der nichteuklidischen (hyperbolischen) Trigonometrie},
url = {},
volume = {119},
year = {1943},

AU - Perron, O.
TI - Neuer Aufbau der nichteuklidischen (hyperbolischen) Trigonometrie
JO - Mathematische Annalen
PY - 1943
VL - 119
SP - 247
EP - 265
KW - foundations of geometry, noneuclidean geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.